# SDR SWAA2022031759461

- Difficulty date: October 14, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 40,914 hours, 24,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL CRACKED AT ST400 LBL 13.5 / REMOVED AND REPLACED ANGLE SUPPORT VP INTERCOASTAL BETWEEN STA 380 TO 400 LBL 13.5' I.A.W. B737 S.R.M. 51-40-02-0G-0 .
